Jaime San Martin
Jaime San Martin
Verified email at dim.uchile.cl
Title
Cited by
Cited by
Year
Backward stochastic differential equations with continuous coefficient
JP Lepeltier, J San Martin
Statistics & Probability Letters 32 (4), 425-430, 1997
4391997
Consumer decision making and aging: Current knowledge and future directions
C Yoon, CA Cole, MP Lee
Journal of Consumer Psychology 19 (1), 2-16, 2009
3192009
Quasi-stationary distributions: Markov chains, diffusions and dynamical systems
P Collet, S Martínez, J San Martín
Springer Science & Business Media, 2012
2122012
Numberical method for backward stochastic differential equations
J Ma, P Protter, J San Martín, S Torres
The Annals of Applied Probability 12 (1), 302-316, 2002
2102002
Existence for BSDE with superlinear–quadratic coefficient
JP Lepeltier, JS Martín
Stochastics: An International Journal of Probability and Stochastic …, 1998
1801998
Quasi-stationary distributions and diffusion models in population dynamics
P Cattiaux, P Collet, A Lambert, S Martínez, S Méléard, J San Martín
The Annals of Probability 37 (5), 1926-1969, 2009
1472009
Asymptotic analysis of the exponential penalty trajectory in linear programming
R Cominetti, J San Martín
Mathematical Programming 67 (1), 169-187, 1994
1051994
Inverse of strictly ultrametric matrices are of Stieltjes type
S Martínez, G Michon, JS Martín
SIAM Journal on Matrix Analysis and Applications 15 (1), 98-106, 1994
921994
Asymptotic laws for one-dimensional diffusions conditioned to nonabsorption
P Collet, S Martínez, J San Martín
The Annals of Probability, 1300-1314, 1995
611995
One-dimensional backward stochastic differential equations whose coefficient is monotonic in and non-Lipschitz in
P Briand, JP Relepeltier, J San Martin
Bernoulli 13 (1), 80-91, 2007
592007
Backward SDEs with two barriers and continuous coefficient: an existence result
JP Lepeltier, J San Martín
Journal of applied probability, 162-175, 2004
542004
Quasi-stationary distributions for a Brownian motion with drift and associated limit laws
S Martinez, J San Martin
Journal of applied probability, 911-920, 1994
541994
The High Cadence Transient Survey (HITS). I. Survey design and supernova shock breakout constraints
F Förster, JC Maureira, J San Martín, M Hamuy, J Martínez, P Huijse, ...
The Astrophysical Journal 832 (2), 155, 2016
532016
The delay of shock breakout due to circumstellar material evident in most type II supernovae
F Förster, TJ Moriya, JC Maureira, JP Anderson, S Blinnikov, F Bufano, ...
Nature Astronomy 2 (10), 808-818, 2018
482018
Quasi-stationary distributions. Probability and its Applications
P Collet, S Martınez, J San Martın
New York). Springer, Heidelberg, 2013
482013
Modelling of auxin transport affected by gravity and differential radial growth
L Forest, F Padilla, S Martínez, J Demongeot, J San Martín
Journal of Theoretical Biology 241 (2), 241-251, 2006
392006
Ultrametric matrices and induced Markov chains
C Dellacherie, S Martínez, J San Martín
Advances in Applied Mathematics 17 (2), 169-183, 1996
361996
Domain of attraction of the quasi-stationary distributions for the Ornstein-Uhlenbeck process
M Lladser, J San Martín
Journal of Applied Probability 37 (2), 511-520, 2000
352000
Domain of attraction of quasi-stationary distributions for the Brownian motion with drift
S Martinez, P Picco, J San Martin
Advances in Applied Probability, 385-408, 1998
341998
Discovery of Distant RR Lyrae Stars in the Milky Way Using DECam
GE Medina, RR Muñoz, AK Vivas, JL Carlin, F Förster, J Martínez, ...
The Astrophysical Journal 855 (1), 43, 2018
312018
The system can't perform the operation now. Try again later.
Articles 1–20